MathSciNet Relay Station
MathSciNet bibliographic data
MR1256148 14H40 (11G30 14G05 14K05)
Debarre, Olivier; Klassen, Matthew J. Points of low degree on smooth plane curves. J. Reine Angew. Math. 446 (1994), 81–87.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement